Q. Why does my grandmother have dizziness, headache, and vomiting frequently?

Answered by
Dr. Jaydeep Tripathy
and medically reviewed by iCliniq medical review team.
Published on Nov 01, 2019 and last reviewed on: Nov 06, 2019

Hello doctor,

My grandmother is having dizziness, vomiting and headache. These problems occur constantly with a gap of five to six months.

Dr. Jaydeep Tripathy

Family Physician General Practitioner
#

Hello,

Welcome to icliniq.com.

From the symptoms that you mentioned it seems your grand mother has migraine which reccurs when she is either exposed to the allergen, which triggers her migraine, or it can also manifest as a seasonal change. How long has she has been having this problem? During her migraine episodes, how long does it last? I will recommend the following medicines :- 1) Tablet Crocin pain relief one tablet twice daily after food.

2) Tablet Ondem (Ondansetron) 4 mg, if there is severe nausea two tablets can be taken at once.

Make sure her BP (blood pressure) is under control. If possible get it monitored. Ask her to avoid caffeine.

I hope this helps.

Also Read Answers From:

Related Questions & Answers


My migraine has been getting worse of late. What should I do?

Query: Hello¬†doctor, I am a 22 year old female. I have always suffered from migraines. Recently, it seems like it has been getting worse. Last year, I gave birth to my son vaginally. Now, when I lay on my abdomen or even turn my head, I notice a heartbeat sound in my ear. My nurse practitioner thought it ...  Read Full >>


Dr. Sadaf Mustafa
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Do you feel like the throbbing or pulsating sensation in your ear becomes worse with the headaches or it is present even with no migraine? I would also like you to explain your headache in a bit of detail. What are the triggers? Are they one-sided or on both sides? Is ...  Read Full

Can a migraine and a tension-type headache coexist?

Query: Hello doctor, In short, I have a baby who is now 9 months old. I have started having a visual aura (fortification spectrum) and migraine around two months ago. The aura was almost always on the left side of the vision and the headache (which was quite mild), was on the right side of my head, at the ...  Read Full >>


Answer: Hello, Welcome to icliniq.com. This looks like it is related to a subconscious anxiety and stress. It does not look like a migraine. However, the aura and the previous headache are classical of a migraine. A migraine and tension-type headache can co-exist. As your baby is 9 m...  Read Full

I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full >>


Dr. Rahul Vaswani
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. No, Nevanac (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a spherica...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Family Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.